| Model Number |
Ø7X 30MM BC IF SCRW, VENTED |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during anterior cruciate ligament surgery the screws broke off during surgery.The broken off pieces have been retrieved from the patient.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a screw from another manufacturer.It was not necessary to switch the surgical technique or do a second surgery.No further information received.
Additional Manufacturer Narrative
Complaint confirmed, the ar-4030c-07 was received and was found to be broken in two.The relevant measurable dimensions were found to meet specifications.The cause is undetermined, however likely causes include improper bone prep; misaligned insertion; prying/leveraging the device during insertion.